# SDR UPS06446893

- Difficulty date: May 7, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 440-460 LBL 11 TIE DOWN TRACK I/B FLANGE FOUND CORROSION.  CORROSION BLEND OUT 0.057" X .5" X 1.5" EXCEED SRM LIMIT.  M/D BS 440-460 LBL 11 TIE DOWN TRACK REPAIRED AS PER SRM 53-10-05 FIG 17.
